MAUDE Adverse Event Report: RICHARD WOLF GMBH PRINCESS; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL

RICHARD WOLF GMBH PRINCESS; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Model Number 46531313
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
The tip of the loop (wire part) noted missing, may have disintegrated.

Brand Name
PRINCESS
Common Device Name
ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Manufacturer (Section D)
RICHARD WOLF GMBH
353 corporate woods pkwy
vernon hills IL 60061
MDR Report Key15645289
Report Number15645289
Device Sequence Number2530390
Product Code FAS
UDI-Device Identifier04055207050101
UDI-Public(01)04055207050101
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/05/2022
Report Date (Section F) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number46531313
Device Catalogue Number46531313
Device Lot Number21003675
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer10/20/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/21/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient RaceWhite
Date Report Sent to FDA10/05/2022